Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Low BP, nausea, loss of appetite, airy and green stool, later sudden fainting. Medical advise required?

Hello. Today I woke up feeling extremely nauseous. Usually I have an excellent appetite (I have actually been eating more than usual the past week), but I did not want food at all when I woke up this morning. I went to the bathroom and my stool was soft and airy and had a light brown/green colour to it. After eating a bowl of cereal in bed, I still felt too nauseous to get up and do anything. Around 4 PM I attributed my nausea to hunger and went to buy food. When I got to the store, the smell of food made me feel even more nauseous but I waited in line anyways. By the time I was paying, I felt like I was going to pass out and all of a sudden I woke up on the floor because I had fainted. I had made sure to stay hydrated all day, but I had been out drinking the night before. I currently feel much better but I keep getting goosebumps and they hurt my skin . I took my temperature and it was 97.2. I do have very low blood pressure , and have fainted before but never this suddenly or without cause (i.e.: queasiness). Is this something to see a doctor over?
Asked On : Thu, 29 Mar 2012
Answers:  1 Views:  615
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
thanks for query
ur stool is soft and airy with a light brown/green colour to it
with intense nausea
i think its due to malabsorption that causing frothy stool
u need to have a stool culture along with its routine examination
u ll take the following.......
1. domperidone 10 mg twice daily
2. ofloxacin ornidazole combination twice daily for 7 days
3. a pancreatic enzyme preperation
4. pantoprazole 40 mg before food once daily
5. u need to have bland diet, dont ever go for fasting
6. take plenty of oral rehydration salt
consult a doctor with stool report
thank u
Answered: Wed, 13 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor